# SDR 08FDEA00140

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX93925
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED (3) THREE PLACES AT STA 1130, LBL, 47, WL 208 REMOVED CORROSION ON SEAT TRACK STA 1130, LBL 47, FOUND TO BE WITHIN LIMITS.  REMOVED DOUBLER AND CORROSION.  DOUBLER FOUND TO BE OUT OF LIMITS.  ORIGINAL   MATERIAL THICKNESS .0132", REMAINING THICKNESS .0127''.  MATERIAL LOSS  .005".  FABRICATED NEW DOUBLER.  MATERIAL 2024- T3. .050".  INSTALLED NEW DOUBLER REF SRM 51-10-1, 51-30-2 PG 3.
